SEARCH

SEARCH BY CITATION

FilenameFormatSizeDescription
vde12064-sup-0001-FigS1.JPGimage/jpg546KFigure S1. Facial lesion 10 days after initiation of the final therapy regimen: alopecia, periocular crusting and erythematous scarring of the left side of the face. The necrotic distal part of the left pinna was sloughed.
vde12064-sup-0002-FigS2.JPGimage/jpg1037KFigure S2. Abdominal lesion 10 days after initiation of the final therapy: large area of erythematous scarring with necrotic eschar.
vde12064-sup-0003-FigS3.JPGimage/jpg575KFigure S3. Abdominal lesion 10 days after initiation of the final therapy: large area of erythematous scarring with necrotic eschar.
vde12064-sup-0004-FigS4.JPGimage/jpg226KFigure S4. Abdominal lesion 5 weeks after initiation of therapy with granulation tissue.
vde12064-sup-0005-FigS5.JPGimage/jpg483KFigure S5. Facial lesion 6 weeks after initiation of therapy: scarred facial skin with small crusts attached.
vde12064-sup-0006-FigS6.JPGimage/jpg1333KFigure S6. Facial lesion 1 year later, approximately 9 months after withdrawal of all medication.

Please note: Wiley Blackwell is not responsible for the content or functionality of any supporting information supplied by the authors. Any queries (other than missing content) should be directed to the corresponding author for the article.